Research Journal of Applied Sciences

Year: 2007
Volume: 2
Issue: 5
Page No. 579 - 583

Singular Perturbation Problems. A Study by A-Convergence

Authors : L. Chiter

Abstract: This research is devoted to singular perturbation problems associated to a thin layer of thickness . We study asymptotically as 0 the elliptic problem -div (a u ) + b u = f, on with the condition u = 0 at the boundary . The convergence under consideration is -convergence with the strong topologie of L2 ( ).

How to cite this article:

L. Chiter , 2007. Singular Perturbation Problems. A Study by A-Convergence . Research Journal of Applied Sciences, 2: 579-583.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved